# SDR USAA2014012900009

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 39,616 hours, 23,192 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT LED INOPERATIVE.  REPLACED BATTERY IN AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT, CHECKED OK.
